Electron. J. Differential Equations, Vol. 2021 (2021), No. 29, pp. 1-11.

Extinction in finite time of solutions to fractional parabolic porous medium equations with strong absorption

Nguyen Anh Dao

In this article we study the solutions of a general fractional parabolic porous medium equation with a non-Lipschitz absorption term. We obtain the existence of weak solutions, Lp-estimates, and decay estimates. Also, we show that weak solutions must vanish after a finite time, even for large initial data.

Submitted December 11, 2020. Published April 13, 2021.
Math Subject Classifications: 35R11, 35K65.
Key Words: Nonlocal nonlinear parabolic equation; fractional Laplacian; finite time extinction.
DOI: https://doi.org/10.58997/ejde.2021.29

Show me the PDF file (340 KB), TEX file for this article.

Nguyen Anh Dao
Institute of Applied Mathematics
University of Economics
Ho Chi Minh City, Viet Nam
email: anhdn@ueh.edu.vn

Return to the EJDE web page